# SDR QXEA200500353

- Difficulty date: February 10, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 7,847 hours, 5,879 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Fwd Cargo
- Part time: 7,847 hours, 5,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAINTENANCE FOUND THE FORWARD CARGO BAY CHIMNEY DAMAGED AND REPLACED THE SAME.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
